# SDR EE4Y201706283749

- Difficulty date: June 28, 2017
- Submitted: June 28, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N856NX
- Make and model: Boeing 737-400
- Aircraft serial: 25856
- Aircraft time: 52,927 hours, 36,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION PROCESS, IT WAS FOUND THE FUSELAGE SKIN WITH CORROSION LOCATED AT BS 500F+17.5, BETWEEN S-26R AND S-27R, DUE TO THIS FACT THE FUSELAGE SKIN WAS REPAIRED IAW 737-400 SRM 53-00-01 REPAIR 31.
